Interference of traveling nondiffracting beams. Chávez-Cerda, S., Meneses-Nava, M. A., & Hickmann, J. M. Optics Letters, 23(24):1871, December, 1998.
Interference of traveling nondiffracting beams [link]Paper  doi  bibtex   
@article{chavez-cerda_interference_1998,
	title = {Interference of traveling nondiffracting beams},
	volume = {23},
	issn = {0146-9592, 1539-4794},
	url = {https://www.osapublishing.org/abstract.cfm?URI=ol-23-24-1871},
	doi = {10.1364/OL.23.001871},
	language = {en},
	number = {24},
	urldate = {2016-02-11TZ},
	journal = {Optics Letters},
	author = {Chávez-Cerda, S. and Meneses-Nava, M. A. and Hickmann, J. Miguel},
	month = dec,
	year = {1998},
	pages = {1871}
}
Downloads: 0